HOME SHOWS PLAYLIST EVENTS XRAY TV BLOG MEMBERSHIP Sign In

Shows

WEEKDAYS

Saturday

1:00am2:00am
2:00am3:00am
Strike of Death features the best of Death Metal, Thrash, Grindcore, Doom, Hardcore, Black Metal and other extreme music from the 80s to the present. Join us if you dare.
3:00am4:00am
Long, dark blues and other audio ephemera that transcend space and time.
4:00am5:00am
The best of XRAY on repeat!
    5:00am6:00am
    The Mudd Club creates a dialogue between songs. The Mudd Club does not shy away from abrasive atonal sounds, nor from melodic sweet productions. It’s the juxtaposition of these sounds that creates the most compelling story for the audience.
      6:00am7:00am
      A weekly exploration of the psychedelic sounds of the '60's and 70's with cross-genre journeys into psych, acid folk, heavy rock, hippie rock, space rock, prog, psychedelic funk, and jazz. Trippy sounds from across the spectrum and around the world.
        7:00am8:00am
        Jazz In the New Millennium is a one-hour program focusing in-depth on an individual living jazz artist each week.
          8:00am9:00am
          A wide variety of music, from the genre-defining to the genre-defying, with an emphasis on the music of the 60s and 70s.
            9:00am10:00am
            Kristin B. spins new and old favorites from the wide worlds of pop, indie, psych, soul, strum and drum, drone, twang, and lo-fi for your hi-fi. Special emphasis on the News (Zealand, Jersey and York).
            10:00am11:00am
            Wild, weird and dirty pop, novelty and dance tunes from the '20s, '30s and beyond! Black string bands, hillbilly blues, hot jazz, sweet vocal groups and more.
            11:00am12:00pm
            Secret music, unsung masterpieces, rarities and obscure ear worms. Vintage and new African, Kraut, Caribbean, psychedelic, dub, soul, jazz and beyond!
              12:00pm2:00pm
              Warning..this is not a Radio Show. It's a state of mind. Repping hard for haunting beauty, magic, and the weird.
              2:00pm4:00pm
              SAVAGE BEAT is garage, surf, proto-punk and a little more of the like. Weirdo screamers and trashy creepers.
                4:00pm5:00pm
                The PDX Pop Now! show is dedicated to celebrating Portland’s vital and diverse music community with a focus on upcoming all ages shows and Portland releases. Learn more about our organization at www.pdxpopnow.org
                5:00pm6:00pm
                Music that makes you feel some type a way. R&B, hip hop, throwbacks, funk, vintage + modern international gems for your Saturday night pre-funk.
                  6:00pm7:00pm
                  New-R&B, hip-hop, UK Soul, and the latest in electronic pop. Feels-talk, moon-talk, and sultry jams.
                  7:00pm8:00pm
                  Kevin Berry takes you on a weekly walk down memory lane.
                    8:00pm10:00pm
                    2 hours of hip-hop, funk & soul with a heavy focus on the Portland scene.
                    10:00pm12:00am
                    In These Streets is a curation of music that thrives from listeners ... The Streetz!. Hosted by Portland's own DJ O.G.ONE. Want to know what's poppin' in urban music? Tune Into These Streetz!